# SDR FDEA202204050860

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 767-300
- Aircraft serial: 43631
- Aircraft time: 7,467 hours, 3,459 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O, O
- Precautionary procedure: K

## Discrepancy

RH WING LE AT STA OSS-437 RIVETS ARE LOOSE COMPLIED WITH E.A TH-5720-T0367852 P2 AS REFERENCED  IN STEP 1.. IN SEQ 000145
